<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1836</article-id>
      <title-group>
        <article-title>On permutation and complete permutation binomials and trinomials from linearized polynomials over finite fields</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Singh</surname>
            <given-names>Manpreet</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, Himachal Pradesh, 171005, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Gupta</surname>
            <given-names>Shalini</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, Himachal Pradesh, 171005, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Sharma</surname>
            <given-names>P. L.</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, Himachal Pradesh, 171005, India</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>3</issue>
      <fpage>1073</fpage>
      <lpage>1085</lpage>
      <pub-date date-type="pub">
        <day>01</day>
        <month>05</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In recent years, researchers have shown considerable interest in linearized polynomials and permutation polynomials over finite fields primarily because of their wide-ranging applications in fields such as cryptography, coding theory and communications theory. With their compact algebraic form and remarkable properties, permutation binomials and trinomials find extensive applications in the realms of mathematics and engineering. In this paper, we present a class of linearized polynomials over finite fields to construct permutation and complete permutation binomials and trinomials over Fpn subject to certain conditions. </p>
      </abstract>
      <kwd-group>
        <kwd>Linearized polynomial</kwd>
        <kwd>Permutation polynomial</kwd>
        <kwd>Complete permutation polynomial</kwd>
        <kwd>Binomial</kwd>
        <kwd>Trinomial</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
